MathSciNet Relay Station
MathSciNet bibliographic data
MR368146 (51 #4388) 60H20 (60J30)
Tanaka, Hiroshi; Tsuchiya, Masaaki; Watanabe, Shinzo Perturbation of drift-type for Lévy processes. J. Math. Kyoto Univ. 14 (1974), 73–92.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement